# SDR SWAA2021052473568

- Difficulty date: April 29, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 947.5 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT / REPLACED BRACKET LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02;.PART NUMBER USED #149A8113U6 P.O 2021- 147735
